# SDR YENA2025061100582

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N3132J
- Make and model: Airbus BD-500-1A11
- Aircraft time: 5,304 hours, 2,300 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1530, RSW-JFK. 'APPROXIMATELY 12000 FEET HAD AN ELECTRICAL SMELL WITH LEFT PACK TEMPERATURE UNCONTROLLABLE.' PERFORMED INSPECTION OF LH PACK ASSEMBLY FOUND LH ACM TURBINE BLADES BROKEN.REMOVED AND REPLACED LH ACM IAW AMP BD-A-J21-51-01-01AAA-720A-A. LEAK CHECK GOOD AND OPS CHECK GOOD.'
